# SDR SIMA20250618003

- Difficulty date: June 18, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 22,450 hours, 15,079 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17007301003
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM GOUGED AT FWD WET AREA FR12- FR13, Y=+37". (MAJOR REPAIR). BLENDED GOUGED AREA PER EMB 175 SRM 51-10-03. AREA FOUND TO BE IN NO DAMAGE ALLOWABLE AREA PER EMB SRM 53-00-10/AD01. REMOVED BEAM AT FR12-13 Y= +37 PER EMB 175 SRM 51-40-08. LOCATED AND DRILLED NEW FLOOR BEAM PN: 170-07301-003 PER EMB 175 SRM 51-40-02. INSTALLED FLOOR BEAM AT FR12-FR13 Y= +37 PER EMB 175 SRM 51-43-02.  RESTORED FINISH ON RH FWD FLOOR BEAM BETWEEN FR12-FR13 Y= +37, USING ALODINE, PRIMER, TOPCOAT, AND CORROSION INHIBITING COMPOUND PER EMB 175 SRM 51-23-04, EMB 175 SRM 51-23-05, EMB 175 SRM 51-23-06, EMB 175 CPM 51-27-00-910-001A-CIC, ETN-EJ-51-008, ETN-EJ-51-015 AND ETN-EJ-51-025. REMOVED AND REPLACED FLOOR BEAM (PN: 170-07301-003) AT FWD WET AREA FR 12-FR13 Y=+37" PER EMB 175 SRM 51-40-08.
